MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Codes Output Problem (3005); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bsm) reported that the multiple patient receiver (org) is having intermittent signal loss with connected devices which has been happening through the entire facility ever since the install had been concluded.No patient harm was reported.The bme requested an on-site service from nihon kohden to determine the cause of the reported issues.
 
Additional Manufacturer Narrative
The biomedical engineer (bsm) reported that the multiple patient receiver (org) is having intermittent signal loss with connected devices which has been happening through the entire facility ever since the install had been concluded.No patient harm was reported.The bme requested an on-site service from nihon kohden to determine the cause of the reported issues.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the following device(s) was used in conjunction with the org, however, the model number and serial numbers are no information (ni) as attempts were made to retrieve the information, but none has been received.Zm transmitters: model #: ni.Serial #: ni.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bsm) reported that the multiple patient receiver (org) was in intermittent signal loss with the telemetry transmitters.This was a continuous issue throughout the facility since the conclusion of the install.No patient harm was reported.Investigation summary: for wireless zm telemetry transmitters connected to the bedside monitor, a "signal loss" message is displayed rather than "communication loss," if the issue occurs between the org receiver and the zm transmitter.However, communication loss with the org receiver device would trigger a "communication loss" message for up to 8 connected zm transmitters.Other related events that may cause the issue are accidentally turning off the device, and accidentally unplugging the network cable of the monitored device (user error).Signal loss may also occur due to issues with the customer's network environment.Network access point overload may cause an unstable network connection and may cause devices to randomly drop their connection.For transmitters, if they are assigned to adjacent channels of the network, there could be radio wave interference which may cause signal loss.Other devices in the hospital facility may also cause interference which could cause signal loss.Signal loss may also occur after a power loss, as the network server may not properly boot up after an unexpected shutdown.As there were no devices returned associated with this event, it is unlikely that the cause of the issue was related to a device malfunction.Possible causes may be related to environmental factors or the hospital's network environment issues.The following fields contain no information (ni), as attempts to the obtain information were made, but not provided: attempt # 1: 03/07/2022 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 03/18/2022 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 03/22/2022 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the org.However, the model and serial numbers are listed as no information (ni) as attempts to obtain the information were made, but not provided.Zm transmitters: model #: ni.Serial #: ni.
 
Event or Problem Description
The biomedical engineer (bsm) reported that the multiple patient receiver (org) was in intermittent signal loss with the telemetry transmitters.This was a continuous issue throughout the facility since the conclusion of the install.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
**udi related data quality updates** corrected information: d4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the pi information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.Additional information: b4 data of this report g6 type of report h2 if follow up, what type?.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key13863833
Report Number8030229-2022-02679
Device Sequence Number14776506
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public(01)04931921103883(21)861
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer10/04/2023
10/04/2023
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date10/06/2023
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZM TRANSMITTERS; ZM TRANSMITTERS; ZM TRANSMITTERS
Patient SexUnknown